RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 365–380 (Mi mz7755)  

This article is cited in 8 scientific papers (total in 8 papers)

Direct and inverse estimates for a singular Cauchy integral along a closed curve

V. V. Salaev

Azerbaidzhan State University

Abstract: A new metric characteristic $\theta(\delta)$ of rectifiable Jordan curves is introduced. We will find an estimate of the type of the Zygmund estimate for an arbitrary rectifiable closed Jordan curve in its terms. It is shown that the Plemel'–Privalov theorem on the invariance of Holder's spaces is true for the class of curves satisfying the condition $\theta(\delta)\sim\delta$, which is much wider than the class of piecewise smooth curves (the presence of cusps is admissible). The Bari–Stechkin theorem on the necessary conditions of action of a singular operator in the spaces $H_\omega$ is generalized. It is shown that this theorem is valid for every curve which has a continuous tangent at least at one point and $\theta(\delta)\sim\delta$.

Full text: PDF file (857 kB)

English version:
Mathematical Notes, 1976, 19:3, 221–231

Bibliographic databases:

UDC: 517.5
Received: 26.03.1975

Citation: V. V. Salaev, “Direct and inverse estimates for a singular Cauchy integral along a closed curve”, Mat. Zametki, 19:3 (1976), 365–380; Math. Notes, 19:3 (1976), 221–231

Citation in format AMSBIB
\Bibitem{Sal76}
\by V.~V.~Salaev
\paper Direct and inverse estimates for a singular Cauchy integral along a~closed curve
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 365--380
\mathnet{http://mi.mathnet.ru/mz7755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410234}
\zmath{https://zbmath.org/?q=an:0351.44006|0345.44006}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 221--231
\crossref{https://doi.org/10.1007/BF01437855}


Linking options:
  • http://mi.mathnet.ru/eng/mz7755
  • http://mi.mathnet.ru/eng/mz/v19/i3/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. K. Seifullaev, “The Riemann boundary value problem on a nonsmooth open curve”, Math. USSR-Sb., 40:2 (1981), 135–148  mathnet  crossref  mathscinet  zmath  isi
    2. E. G. Guseinov, “Singular integrals in spaces of functions summable with a monotone weight”, Math. USSR-Sb., 60:1 (1988), 29–46  mathnet  crossref  mathscinet  zmath
    3. T. S. Salimov, “The $A$-integral and boundary values of analytic functions”, Math. USSR-Sb., 64:1 (1989), 23–39  mathnet  crossref  mathscinet  zmath
    4. E. G. Guseinov, “The Plemelj–Privalov theorem for generalized Hölder classes”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 165–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. S. A. Plaksa, V. S. Shpakivskyi, “Limiting values of the Cauchy type integral in a three-dimensional harmonic algebra”, Eurasian Math. J., 3:2 (2012), 120–128  mathnet  mathscinet  zmath
    6. Dzh. I. Mamedkhanov, “O neravenstvakh raznykh metrik tipa S. M. Nikolskogo”, Tr. IMM UrO RAN, 18, no. 4, 2012, 240–248  mathnet  elib
    7. R. M. Rzaev, “Properties of singular integrals in terms of maximal functions measuring smoothness”, Eurasian Math. J., 4:3 (2013), 107–119  mathnet
    8. J. I. Mamedkhanov, “The Problem of Approximation in Mean on Arcs in the Complex Plane”, Math. Notes, 99:5 (2016), 697–710  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020